I have been taking the drug for 16 months and have been pain free from the ankylosing spondolitis from the first injection . But at the 9 month mark , I started to get severe head aches that feel like the top of my head is coming off. About the same time or shortly after my ears started ringing and my doctors have no explanation. I also put on about 18 lbs during the time on my belly and chest and experience extreme hunger in the evening . I'm not drinking or smoking grass. And last but not least I did have a bout with narrow angle glaucoma which was successfully treated back in Aug but now have inflammation of the nerves in my right eye. Again no explanation from my eye Doctor but they are trying a week long series of steroid drops. Still doing that . Anyone else having the same issues ??
Make sure to see an eye doctor ASAP. There is a condition that can be caused by AS called anterior uveitis. Make sure to have it ruled it ASAP... I have had tinnitus (ear ringing) from enbrel and headaches although they seem to be seasonal allergy headaches, just to an extreme extent beyond anything I had experienced before.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 2 answers
Posted 14 Mar 2011 • 2 answers
Posted 5 Aug 2013 • 2 answers
Posted 5 Mar 2016 • 2 answers
Posted 24 Apr 2017 • 2 answers